MAUDE Adverse Event Report: SMITH & NEPHEW, INC. TANDEM TRL SHELL 52MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

SMITH & NEPHEW, INC. TANDEM TRL SHELL 52MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 71363052
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 08/13/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during inspection the tandem trl shell´s were found without threads.No case related, therefore, no patient involved.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
Additional information received by the reporter has identified that this event should be re-evaluated for mdr reporting.The new information states that the device is an old style that never had threads which does not suggest that the device malfunction or may cause any injury in the future, therefore, it was determined that this case does not meet the threshold for reporting and complaint criteria, therefore this is a non-reportable event.If further details are provided confirming the occurrence of a reportable event, our files will be updated accordingly and a further report submitted outlining both the event details and our investigations performed.
 
Event or Problem Description
It was reported that during inspection the tandem trl shell's were found without threads.These are old styles that never had threads.No case related, therefore, no patient involved.

Brand Name
TANDEM TRL SHELL 52MM
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks rd.
memphis TN 38116
MDR Report Key10497170
Report Number1020279-2020-04409
Device Sequence Number16866264
Product Code LXH
UDI-Device Identifier03596010481658
UDI-Public03596010481658
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number71363052
Device Catalogue Number71363052
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/13/2020
Supplement Date Received by Manufacturer09/09/2020
Initial Report FDA Received Date09/04/2020
Supplement Report FDA Received Date10/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1